# SDR CA020322015

- Difficulty date: March 20, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 601R85001103
- Condition: Cracked
- Location: Mlg
- Part time: 22,055 hours, 18,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MAINTENANCE FOUND LT MAIN LANDING GEAR CRACKED. MAIN LANDING GEAR REMOVED AND REPLACED.
